# SDR SWIA2019110846738

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 31,320 hours, 29,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL18.0 AT THE FS621.00 BULKHEAD REQUIRES A LOCAL REPAIR DUE TO OUT OF LIMITS CHAFE.  (C-CHECK) RO: 11/8/2019  COMPLETD REPAIR AT LBL 18.0 ON THE FS621.00 PRESSURE BULKHEADIAW REO. PERFORMED PRESSURE LEAK CHECK IAW AMM. LEAK CHECKED GOOD.
